Alert archive / Texas / Tornado Warnings in 2008
Tornado Warning 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 8, 2008, 8:41 PM CDT for Lampasas County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2008, 8:41 PM CDT (01:41 UTC)
- Expired
- Apr 8, 2008, 9:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 105 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 209 J/kg
- Mixed-layer CIN
- -242 J/kg
- Mixed-layer LCL
- 1167 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KFWD 090142
TORFWD
TXC281-090245-
/O.NEW.KFWD.TO.W.0011.080409T0141Z-080409T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT TUE APR 8 2008
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
LAMPASAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 945 PM CDT
* AT 841 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO 8 MILES SOUTHWEST OF LOMETA..MOVING EAST AT 23
MPH. THIS IS A DANGEROUS STORM AND MAY PRODUCE A TORNADO AT ANY
TIME. IN ADDITION...GOLF BALL SIZE HAIL OR LARGER WILL BE POSSIBLE.
* THE TORNADO WILL BE NEAR...
LOMETA BY 855 PM CDT...
LAMPASAS BY 925 PM CDT...
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
LAT...LON 3110 9848 3109 9853 3111 9855 3117 9854
3119 9858 3122 9858 3130 9806 3107 9790
3104 9792 3104 9847
TIME...MOT...LOC 0141Z 263DEG 20KT 3114 9847
$$
SCHULTZ4 follow-up statements
000
WWUS54 KFWD 090201
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CDT TUE APR 8 2008
TXC281-090245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-080409T0245Z/
LAMPASAS TX-
900 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
LAMPASAS COUNTY...
AT 900 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTH OF
LOMETA...MOVING EAST AT 23 MPH. THIS STORM MAY PRODUCE A TORNADO AT
ANY TIME. THE TORNADO MAY BE OBSCURED BY RAIN AND HAIL. TAKE COVER NOW
THE TORNADO WILL BE NEAR...
LAMPASAS BY 925 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3105 9844 3111 9847 3114 9847 3117 9849
3121 9848 3123 9851 3130 9806 3107 9790
3104 9792
TIME...MOT...LOC 0200Z 263DEG 20KT 3115 9835
$$
SCHULTZ000
WWUS54 KFWD 090214
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
913 PM CDT TUE APR 8 2008
TXC281-090245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-080409T0245Z/
LAMPASAS TX-
913 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR SOUTHERN
LAMPASAS COUNTY...
AT 913 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 9 MILES NORTHWEST OF
LAMPASAS...MOVING EAST AT 23 MPH. THIS STORM HAS WEAKENED OVER THE
LAST 5 TO 10 MINUTES...BUT MAY INTENSIFY QUICKLY. A TORNADO
REMAINS POSSIBLE WITH THIS STORM. IN ADDITION...HAIL TO THE SIZE OF
GOLF BALLS WILL BE POSSIBLE.
THE TORNADO WILL BE NEAR...
LAMPASAS BY 925 PM CDT...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3105 9836 3111 9838 3117 9838 3115 9841
3121 9838 3125 9833 3130 9806 3107 9790
3104 9792
TIME...MOT...LOC 0213Z 263DEG 20KT 3116 9827
$$
SCHULTZ000
WWUS54 KFWD 090223
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
922 PM CDT TUE APR 8 2008
TXC281-090245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-080409T0245Z/
LAMPASAS TX-
922 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN LAMPASAS COUNTY...
AT 922 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 7 MILES NORTH OF
LAMPASAS...MOVING EAST AT 23 MPH. SPOTTERS REPORTED A LOWERING 6
MILES WEST OF LAMPASAS. A TORNADO MAY DEVELOP AT ANY TIME. TAKE
COVER NOW GOLF BALL SIZE HAIL OR LARGER WILL ALSO BE POSSIBLE.
THE TORNADO WILL BE NEAR...
RURAL EASTERN LAMPASAS COUNTY AT 940 PM CDT
THIS STORM WILL IMPACT NORTHERN PORTIONS OF LAMPASAS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3105 9830 3111 9832 3117 9832 3120 9831
3125 9828 3130 9806 3107 9790 3104 9792
TIME...MOT...LOC 0222Z 263DEG 20KT 3117 9821
$$
SCHULTZ000
WWUS54 KFWD 090233
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
932 PM CDT TUE APR 8 2008
TXC281-090245-
/O.CON.KFWD.TO.W.0011.000000T0000Z-080409T0245Z/
LAMPASAS TX-
932 PM CDT TUE APR 8 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN LAMPASAS COUNTY...
AT 932 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A
DEVELOPING TORNADO. THIS TORNADO WAS LOCATED 8 MILES NORTH OF
LAMPASAS...MOVING EAST AT 23 MPH. SPOTTERS REPORT A WALL CLOUD WITH
ROTATION OVER LAMPASAS. A TORNADO MAY DEVELOP AT ANY TIME. TAKE
COVER NOW...ESPECIALLY IN LAMPASAS HAIL TO THE SIZE OF GOLF BALLS
WILL ALSO BE POSSIBLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL TEXAS.
LAT...LON 3105 9825 3112 9828 3117 9832 3120 9826
3124 9822 3128 9804 3126 9804 3104 9792
TIME...MOT...LOC 0232Z 263DEG 20KT 3118 9815
$$
SCHULTZWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 8, 7:26 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, Apr 8, 7:26 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 726 PM CDT TUE APR 8 2008 .UPDATE... UPDATE TO REMOVE SVR TSTORM WATCH #173 FROM FANNIN/LAMAR/HUNT/ AND DELTA COUNTIES...LEFT THE REMAINDER OF THE WATCH FURTHER SOUTH GOING FOR NOW PER FRONTAL TRENDS (SEEMS TO BE ABOUT TO STALL). ALSO...ADJUST POPS THIS EVENING TO RELEGATE BEST CHANCES OVER SE 1/2...MAINLY S OF I-20 CORRIDOR...THEN LIFT CHANCE POPS BACK NWD ACROSS THE REMAINDER OF NW 1/2 OF CWA AS FRONT SLOWLY LIFTS BACK NWD. GFS LOOKS TO BE AN OVERDONE MODEL IN THIS REGARD AND GENERALLY FOLLOWED NAM12/RUC13 MODELS WHICH IS HANDLING CURRENT SCENARIO MUCH BETTER. WITH THIS IN MIND...ALL POPS IN THE CHANCE CATEGORY AND REMOVED LIKELY THOUGHT LATE TONIGHT WHICH MESHES WELL WITH MAJORITY OF SURROUNDING OFFICES. OTHERWISE...SOME ISOLATED SEVERE POSSIBLE IN/NEAR THE FRONTAL BOUNDARY PER SHEAR AND ELEVATED LAPSE RATES WITH LARGE HAIL THE MAIN THREAT... THOUGH LOCALIZED DAMAGING WINDS OR EVEN A BRIEF TORNADO SOUTH OF THE FRONT (IN WARM SECTOR) CANT BE RULED OUT. DID COORD WITH SPC ON A WATCH S OF I-20...BUT FOR NOW...ALL OFFICES AGREED THAT SVR WX WOULD BE TOO ISOLATED FOR WATCH ISSUANCE AT THIS TIME. ALL PARTIES WILL CONTINUE TO MONITOR. && .PREV DISCUSSION... /ISSUED 602 PM CDT TUE APR 8 2008/ AVIATION... 602 PM CDT. CONCERNS...STRONG TO SEVERE THUNDERSTORM POTENTIAL LATER TONIGHT AND WEDNESDAY. TAFS THROUGH 06Z WILL BE VFR WITH NORTH TO NORTHEAST WINDS. AFTERWARD...THE STALLED COLD FRONT TO THE SOUTH WILL BEGIN DRIFTING NORTH AND SHOULD MOVE THROUGH KDFW AROUND 15Z. APPROACHING SHORTWAVE WILL AID TSRA DEVELOPMENT ALONG AND NORTH OF THE FRONT LATER TONIGHT AND ON WEDNESDAY. EXPECT CIGS TO GO MVFR AROUND 06Z WITH SOME SCTD TSRA AROUND THE METROPLEX. CONVECTION INCREASES ACROSS THE METROPLEX TAF SITS FROM BEFORE DAYBREAK AND DURING THE DAY WEDNESDAY WHEN SEVERE POTENTIAL IS THE GREATEST. OUR LOW LEVEL AIR WILL SATURATE AS THE FRONT ARRIVES...THUS HAVE IFR CIGS AND MVFR VIS FROM NEAR DAYBREAK THROUGH MIDDAY. KACT BEING SOUTH OF THE FRONT COULD SEE VCSH THIS EVENING...THEN MORE ACTIVITY IS EXPECTED AFTER MIDNIGHT AND ON WEDNESDAY. 75 PREV DISCUSSION... 420 PM CDT. TO MAINTAIN INTER-OFFICE INTEGRITY...HAVE MADE SOME ADJUSTMENTS TO THURSDAY POPS. STILL UNCERTAINTY WITH TIMING...THOUGH PRECIP SHOULD RAPIDLY END WHEN DRY SURGE ENSUES. 25 400 PM CDT. FRONT BISECTING CWA SW-NE. SFC-BASED CONVECTION HAS BEGUN FROM DALLAS INTO NE ZONES...THOUGH SO FAR NO SEVERE STORMS. SVR WATCH 173 IN EFFECT FOR NE AREA UNTIL 9 PM CDT. FROPA WILL REQUIRE THE ELIMINATION OF NORTHERN END OF WATCH AREA WELL BEFORE EXPIRATION. STORMS THROUGH MID-EVENING WILL PRECEDE THE FRONT...WHICH WILL GRADUALLY BEGIN TO STALL. BY MIDNIGHT...ISENTROPIC LIFT ALONG FRONTAL SLOPE MAY RESULT IN TSRA NORTH OF THE SFC BOUNDARY. TO SIMPLIFY WORDING...GRID MIDNIGHT-TO-DAYBREAK HAS NO TEMPORAL VARIABILITY...THOUGH RAIN CHANCES WILL INCREASE SIGNIFICANTLY DURING THE PERIOD. 850-700MB WINDS INCREASE DRAMATICALLY AFTER DAYBREAK WEDNESDAY...SETTING THE STAGE FOR HEAVY RAIN AS WARM FRONT HEADS NORTH. WIDESPREAD CONVECTION WOULD BE ACROSS NORTHERN HALF OF CWA AND FOCUS WILL SHIFT NORTH DURING THE DAY WEDNESDAY AS SFC WINDS VEER. DISCRETE CELLS POSSIBLE IN WARM SECTOR...PARTICULARLY DURING THE AFTERNOON WHEN CELLS SOUTH OF BOUNDARY BECOME SFC-BASED. NEAR-BOUNDARY LOW-LEVEL DIRECTIONAL SHEAR MAY ALLOW FOR TORNADIC SUPERCELLS...THOUGH ANY ROTATING STORMS WILL BE CAPABLE OF LARGE DESTRUCTIVE HAIL AND DAMAGING DOWNBURST WINDS. ALTHOUGH NOT LIMITED TO THESE AREAS...SEVERE THREAT MAINLY NORTHERN HALF. THUNDERSTORM CHANCES MAINLY NORTH WILL DIMINISH FROM WEST TO EAST ON THURSDAY AS UPPER TROUGH SHIFTS EAST...AND DRYLINE BLASTS THROUGH THE AREA. STRONG DRY SW SFC WINDS WILL ENSUE...WITH COLD FRONTAL PASSAGE FOLLOWING THURSDAY NIGHT. NORTHERLY SFC FLOW WILL PERSIST THROUGH THE WEEKEND. MORNINGS WILL BE COOL BUT AFTERNOONS WILL BE MILD (THOUGH BELOW NORMAL). PLENTY OF SUNSHINE FRI-SUN WITH HIGHS FROM MID 60S NORTH TO MID 70S SOUTH. AFTER THE NEXT COUPLE DAYS...A RATHER PLEASANT WEEKEND FOR MID-APRIL. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 81 63 75 66 81 / 30 40 60 60 50 WACO, TX 83 66 79 65 82 / 40 50 40 40 40 PARIS, TX 79 58 72 64 77 / 50 50 60 60 60 DENTON, TX 76 58 74 63 80 / 30 30 60 70 50 MCKINNEY, TX 79 59 74 64 80 / 40 40 60 60 50 DALLAS, TX 80 63 75 66 81 / 30 50 60 60 50 TERRELL, TX 80 62 76 64 80 / 40 50 50 50 50 CORSICANA, TX 82 66 77 67 81 / 40 50 40 40 50 TEMPLE, TX 84 67 79 68 82 / 30 40 40 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 05/25
Hazardous weather outlook, Apr 8, 7:37 PM CDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 737 PM CDT TUE APR 8 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 737 PM CDT TUE APR 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... WIDELY SCATTERED THUNDERSTORMS...SOME SEVERE WITH LARGE HAIL... DAMAGING WINDS...AND A BRIEF TORNADO OR TWO...WILL OCCUR THIS EVENING SOUTH OF INTERSTATES 20 AND 30. THUNDERSTORMS WILL EXPAND NORTH AND IN COVERAGE ACROSS ALL OF NORTH TEXAS DURING THE OVERNIGHT. ALONG WITH SEVERE WEATHER THREATS... LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIDESPREAD STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED WEDNESDAY AND AND THURSDAY. LARGE HAIL...DAMAGING WINDS..AND FLASH FLOODING WILL BE THE MAIN THREATS. A FEW TORNADOES ARE POSSIBLE. THE THREAT OF HAZARDOUS WEATHER WILL END BY THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT. 05/
In the hours before
Local storm report, Apr 8, 7:35 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL EVANT 31.48N 98.15W
04/08/2008 E1.00 INCH HAMILTON TX AMATEUR RADIOLocal storm report, Apr 8, 7:45 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
745 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL ADAMSVILLE 31.30N 98.17W
04/08/2008 E1.75 INCH LAMPASAS TX AMATEUR RADIO
GOLFBALL HAIL IN ADAMSVILLELocal storm report, Apr 8, 8:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
820 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM TORNADO 10 W GATESVILLE 31.44N 97.90W
04/08/2008 CORYELL TX TRAINED SPOTTER
TORNADO REPORTED ON THE GROUND SOUTH OF HI WAY 84 AND HI
WAY CR 177.Local storm report, Apr 8, 8:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
831 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL GATESVILLE 31.44N 97.73W
04/08/2008 E1.75 INCH CORYELL TX AMATEUR RADIO
10 MINUTES OF GOLF BALL HAIL IN GATESVILLELocal storm report, Apr 8, 8:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
836 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 16 SW GATESVILLE 31.28N 97.93W
04/08/2008 E0.75 INCH CORYELL TX AMATEUR RADIO
PENNY HAIL COVERING GROUND. ON 116 16 MILES SW OF
GATESVILLELocal storm report, Apr 8, 8:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
839 PM CDT TUE APR 08 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 16 SW GATESVILLE 31.28N 97.93W
04/08/2008 E1.75 INCH CORYELL TX AMATEUR RADIO
GOLF BALL HAIL COVERING GROUND...CORRECTION TO PENNY
SIZEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Hamilton, Lampasas, Mills | 57 min |
| Apr 8, 7:26 PM CDT | Tornado Warning | FWD | Coryell, Hamilton, Lampasas | 49 min |
| Apr 8, 8:11 PM CDT | Tornado Warning | FWD | Coryell | 64 min |
| Apr 8, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 61 min |
| Apr 8, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 29 min |
| Apr 8, 8:55 PM CDT | Tornado Warning | FWD | Bell | 50 min |
| Apr 8, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 62 min |
| Apr 8, 9:18 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 16 min |
| Apr 8, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 32 min |
| Apr 8, 10:14 PM CDT | Special Weather Statement | FWD | Tarrant | 31 min |
| Apr 8, 10:32 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 58 min |
| Apr 8, 10:38 PM CDT | Special Weather Statement | FWD | Tarrant | 37 min |
| Apr 8, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 53 min |
| Apr 8, 10:56 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 32 min |
| Apr 8, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 27 min |
| Apr 8, 11:04 PM CDT | Special Weather Statement | FWD | Coryell | 26 min |
| Apr 8, 11:07 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 53 min |
| Apr 8, 11:15 PM CDT | Special Weather Statement | FWD | Lamar | 30 min |
| Apr 8, 11:25 PM CDT | Special Weather Statement | FWD | Rains | 35 min |
| Apr 8, 11:33 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 22 min |
| Apr 8, 11:36 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 54 min |
| Apr 8, 11:40 PM CDT | Special Weather Statement | FWD | Palo Pinto | 35 min |
| Apr 8, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 64 min |
| Apr 8, 11:45 PM CDT | Special Weather Statement | FWD | Coryell | 30 min |
| Apr 8, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 59 min |
| Apr 8, 11:50 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Hunt | 33 min |
| Apr 8, 11:54 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 49 min |
| Apr 8, 11:59 PM CDT | Special Weather Statement | FWD | Coryell | 31 min |
| Apr 9, 12:07 AM CDT | Special Weather Statement | FWD | Tarrant | 23 min |
| Apr 9, 12:18 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 57 min |
| Apr 9, 12:20 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 55 min |
| Apr 9, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 47 min |
| Apr 9, 12:34 AM CDT | Severe Thunderstorm Warning | FWD | Hunt | 33 min |
| Apr 9, 1:05 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 55 min |
| Apr 9, 1:14 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 46 min |
| Apr 9, 1:30 AM CDT | Special Weather Statement | FWD | Hunt | 30 min |
| Apr 9, 1:32 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| Apr 9, 1:53 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 7 min |
| Apr 9, 1:55 AM CDT | Severe Thunderstorm Warning | FWD | Johnson | 65 min |
| Apr 9, 2:02 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 15 min |
| Apr 9, 2:29 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 32 min |
| Apr 9, 3:15 AM CDT | Special Weather Statement | FWD | Ellis | 30 min |
| Apr 9, 4:00 AM CDT | Flash Flood Watch | FWD | Collin, Cooke, Dallas, Delta, Denton, Eastland and 14 more | 28 hr |
| Apr 9, 4:07 AM CDT | Special Weather Statement | FWD | Dallas | 23 min |
| Apr 9, 5:18 AM CDT | River Flood Warning | FWD | Delta, Hopkins | 15 hr |
| Apr 9, 7:59 AM CDT | River Flood Warning | FWD | Dallas | 12 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt | 25 hr |
| Apr 9, 8:25 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 58 hr |
| Apr 9, 3:20 PM CDT | Special Weather Statement | FWD | Cooke | 25 min |
| Apr 9, 4:09 PM CDT | Special Weather Statement | FWD | Stephens | 36 min |
| Apr 9, 4:39 PM CDT | Special Weather Statement | FWD | Stephens | 21 min |
| Apr 9, 4:47 PM CDT | Tornado Warning | FWD | Stephens | 43 min |
| Apr 9, 5:13 PM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| Apr 9, 5:29 PM CDT | Tornado Warning | FWD | Palo Pinto, Stephens | 46 min |
| Apr 9, 6:00 PM CDT | Special Weather Statement | FWD | Young | 30 min |
| Apr 9, 6:13 PM CDT | Tornado Warning | FWD | Palo Pinto | 47 min |
| Apr 9, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 41 min |
| Apr 9, 6:27 PM CDT | Special Weather Statement | FWD | Grayson | 33 min |
| Apr 9, 6:32 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 43 min |
| Apr 9, 6:46 PM CDT | Tornado Warning | FWD | Jack, Palo Pinto, Parker, Wise | 29 min |
| Apr 9, 6:47 PM CDT | Special Weather Statement | FWD | Lamar | 18 min |
Nearby
Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.